# SDR DALA1118165521

- Difficulty date: March 12, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 77,302 hours, 32,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AREA BETWEEN STA 700 TO 740 LBL 64-50 FLOOR ANGLE SUPPORT HAS CORROSION.  REMOVED CORROSION BETWEEN IAW SRM 51-10-02 ORIGINAL THICKNESS 0.080 L=.500" W=450" D=0.012 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-15 FIG 101 DETAIL III, IV.  REMOVED FLOOR 0002008470 P/N 143N8328U53.  LOCATED AND DRILLED IAW SRM 51-4005.  INSTALLED ANGLE SUPPORT IAW SRM 51-40-02.
